Fully invariant τM-lifting modules

Talebi, Y. and Amoozegar, T. (2009) Fully invariant τM-lifting modules. Albanian J. Math., 3 (1). pp. 49-53.

[img]
Preview
Text
063.pdf

Download (147kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 20:28
Last Modified: 06 Dec 2017 20:28
URI: http://kerkoje.com/id/eprint/190

Actions (login required)

View Item View Item